Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

$ L\sp 2$-$ \overline\partial$-cohomology of complex projective varieties


Authors: William L. Pardon and Mark A. Stern
Journal: J. Amer. Math. Soc. 4 (1991), 603-621
MSC: Primary 32J25; Secondary 14C30, 32S60
DOI: https://doi.org/10.1090/S0894-0347-1991-1102582-6
MathSciNet review: 1102582
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32J25, 14C30, 32S60

Retrieve articles in all journals with MSC: 32J25, 14C30, 32S60


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1991-1102582-6
Article copyright: © Copyright 1991 American Mathematical Society